# SDR 01FDEA00003

- Difficulty date: January 4, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 319  TEN OPEN FASTENER HOLES ON SIDE OF STRINGER 24 LT AT BS 480.  **  S/D  **  R&R & FAB PER FEDEX SRM 53-10-3, 53-10-3.
